Acta Mathematica, 1916, Volume 40

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (15 articles)

Issue 1

[1] Danksagung

G. Mittag-Leffler

TBD mathscidoc:1701.33554

Acta Mathematica, 40, (1), I-I, 1916.12
[ Download ] [ 2017-01-08 20:30:30 uploaded by actaadmin ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] G. & S. Mittag-Leffler

TBD mathscidoc:1701.33555

Acta Mathematica, 40, (1), III-X, 1916.12
[ Download ] [ 2017-01-08 20:30:30 uploaded by actaadmin ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Integration der Differentialgleichung Δ_{2}$u$=$ke$^{u}auf Geschlossenen Flächenauf Geschlossenen Flächen

Leon Lichtenstein Berlin

TBD mathscidoc:1701.33556

Acta Mathematica, 40, (1), 1-34, 1916.12
[ Download ] [ 2017-01-08 20:30:30 uploaded by actaadmin ] [ 426 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Die Geometrie der Wirklichkeit

J. Hjelmslev Kopenhagen

TBD mathscidoc:1701.33557

Acta Mathematica, 40, (1), 35-66, 1916.12
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 466 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Zur Theorie der Riemann’schen Zetafunktion im Kritischen Streifen

Harald Bohr Kopenhagen

TBD mathscidoc:1701.33558

Acta Mathematica, 40, (1), 67-100, 1916.12
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur la résolution de certaines équations intégrales, et sur quelques problèmes qui s’y rattachent

Henri Villat Montpellier

TBD mathscidoc:1701.33559

Acta Mathematica, 40, (1), 101-178, 1916.12
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 303 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Zwei Beweise Eines von Herrn Fatou Vermuteten Satzes

A. Hurwitz Zürich G. Pólya Zürich

TBD mathscidoc:1701.33560

Acta Mathematica, 40, (1), 179-183, 1916.12
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 282 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur l’hypothèse de Riemann

Marcel Riesz Stockholm

TBD mathscidoc:1701.33561

Acta Mathematica, 40, (1), 185-190, 1916.12
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Sur les équations linéaires aux differences finies à coefficients rationnels

N. E. Nörlund Lund

TBD mathscidoc:1701.33562

Acta Mathematica, 40, (1), 191-249, 1916.12
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Abhandlugnen zur Theorie der Konformen Abbildung

Paul Koebe Jena

TBD mathscidoc:1701.33563

Acta Mathematica, 40, (1), 251-290, 1916.12
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 669 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Essai sur les fonctons θ du quatrième degré

Paul Appell Paris

TBD mathscidoc:1701.33564

Acta Mathematica, 40, (1), 291-309, 1916.12
[ Download ] [ 2017-01-08 20:30:31 uploaded by actaadmin ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Über den Zusammenhang Zwischen dem Maximalbetrage Einer Analytischen Funktion und Dem Grössten Gliede der Zugehörigen Taylorschen Reihe

G. Pólya in Zürich

TBD mathscidoc:1701.33565

Acta Mathematica, 40, (1), 311-319, 1916.12
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 294 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Über die Hinsichtlich der Unabhängigen und Abhängigen Variabeln Periodische Differentialgleichung Erster Ordnung

P. Bohl Riga

TBD mathscidoc:1701.33566

Acta Mathematica, 40, (1), 321-336, 1916.12
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 383 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Über Einen Sat’z des Herrn Serge Bernstein

Marcel Riesz Stockholm

TBD mathscidoc:1701.33567

Acta Mathematica, 40, (1), 337-347, 1916.12
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Ein konvergenzsatz für Dirichletsche Reihen

Marcel Riesz Stockholm

TBD mathscidoc:1701.33568

Acta Mathematica, 40, (1), 349-361, 1916.12
[ Download ] [ 2017-01-08 20:30:32 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved